# SDR AALA20020801

- Difficulty date: June 1, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

MSY - FLT 978 - MIA-IAH - EN ROUTE IAH AT CRUISE, RT ENGINE LOST POWER ASSOCIATED WITH VIBRATION.  PILOT DECLARED EMERGENCY AND LANDED MSY WITHOUT INCIDENT.  TOWER REPORTED RIGHT ENGINE ON FIRE.  EMERGENCY EVACUATION INITIATED.  THERE WERE NO ENGINE FIRE WARNING LIGHTS IN COCKPIT.  FIRE CREWS DETERMINED THERE WAS NO ENGINE FIRE.  EMERGENCY EVACUATION CANCELED.  REMOVED AND REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
